# SDR R61A201405250700

- Difficulty date: May 25, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N164HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000275
- Aircraft time: 11,905 hours, 7,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 170121118001
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND LT SHEAR WEB CORRODED AT FRAME 16 FROM L1 DOOR TO FWD SEAT TRACK BEAM.  MX R & R WITH NEW SHEAR WEB DOUBLER, PN 170-121118-001, LT AT FR 16 IAW SRM 51-40-02, 51-41-02.
